Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleThe T-graph of a multigraded Hilbert scheme.
Author(s) Milena Hering, Diane Maclagan
TypeArticle in Journal
AbstractThe T-graph of a multigraded Hilbert scheme records the zero- and one-dimensional orbits of the T=(K*) n action on the Hilbert scheme induced from the T-action on . It has vertices the T-fixed points, and edges the one-dimensional T-orbits. We give a combinatorial necessary condition for the existence of an edge between two vertices in this graph. For the Hilbert scheme of points in the plane, we give an explicit combinatorial description of the equations defining the scheme parameterizing all one-dimensional torus orbits whose closures contain two given monomial ideals. For this Hilbert scheme we show that the T-graph depends on the ground field, resolving a question of Altmann and Sturmfels.
KeywordsHilbert schemes, torus actions, Gröbner bases
ISSN1058-6458; 1944-950X/e
URL http://www.tandfonline.com/doi/abs/10.1080/10586458.2012.659569
LanguageEnglish
JournalExp. Math.
Volume21
Number3
Pages280--297
PublisherTaylor & Francis, Philadelphia, PA
Year2012
Edition0
Translation No
Refereed No
Webmaster